Journal of Lie Theory EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 14, No. 1, pp. 243--270 (2004)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Some Constructions in the Theory of Locally Finite Simple Lie Algebras

Yuri Bahturin and Georgia Benkart

Yuri Bahturin
Department of Mathematics and Statistics
Memorial University of Newfoundland
St. John's, NF, Canada A1C 5S7
Georgia Benkart
Department of Mathematics
University of Wisconsin--Madison
Madison, Wisconsin 53706 USA

Abstract: Some locally finite simple Lie algebras are graded by finite (possibly nonreduced) root systems. Many more algebras are sufficiently close to being root graded that they still can be handled by the techniques from that area. In this paper we single out such Lie algebras, describe them, and suggest some applications of such descriptions.

Full text of the article:

Electronic version published on: 29 Jan 2004. This page was last modified: 1 Sep 2004.

© 2004 Heldermann Verlag
© 2004 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition